# SDR REXA2013092601907

- Difficulty date: September 26, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 14,840 hours, 9,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Bent
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DIVERTER PANEL SUPPORT ANGLE INBD OF PAX DOOR IS BENT.  R & R SUPPORT ANGLE WITH NEW IAW SRM 51-40-11 AND SRM 51-42-06.
